# SDR HEEA0011786

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 4020936903
- Condition: Defective
- Location: 3 Axis Gyro
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AXIS GYRO ERECTS FASTER THAN OTHER INSTALLED TARSYN.
